# SDR AALA980240

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1407D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11360
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupler
- Part number: CDK2638
- Condition: Defective
- Location: Nr 2 Hyd Sys
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

OKC - FLT 1537 - EN ROUTE ORD/OKC, MFDU DISPLAYED HYDRAULIC SYSTEM TWO QUANTITY MESSAGE.  FLIGHT CREW VERIFIED QUANTITY ON OVERHEAD PANEL AND TURNED OFF SYSTEM TWO PUMPS.  AIRCRAFT CONTINUED TO OKC AIRPORT AND LANDED WITHOUT INCIDENT.  REPLACED LEAKING QUICK DISCONNECT COUPLING ON SYSTEM TWO HYDRAULIC PUMP AND SERVICED SYSTEM TO FULL.  SYSTEM OPERATED NORMALLY WITH NO LEAKAGE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
